Alert archive / Wyoming / Red Flag Warnings in 2016
Red Flag Warning 7, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Jul 9, 2016, 1:18 PM MDT for Johnson County, Natrona County, Wyoming. It took effect at Jul 10, 2016, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2016, 1:18 PM MDT (19:18 UTC)
- In effect from
- Jul 10, 2016, 12:00 PM MDT
- Expired
- Jul 10, 2016, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Riverton, WY
Counties Johnson County, WY, Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 152 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3241 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
669 WWUS85 KRIW 091918 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 118 PM MDT SAT JUL 9 2016 ...RED FLAG WARNING THIS AFTERNOON AND AGAIN ON SUNDAY FOR GUSTY WIND AND LOW RELATIVE HUMIDITY FOR NATRONA AND JOHNSON COUNTIES... .SOUTHWEST WINDS WITH GUSTS TO 30 MPH AND LOW RELATIVE HUMIDITY AS LOW AS 10 PERCENT WILL DEVELOP ACROSS THE LOWER ELEVATIONS OF NATRONA COUNTY THIS AFTERNOON AND EARLY EVENING. RED FLAG CONDITIONS ARE ALSO EXPECTED FOR JOHNSON COUNTY...MAINLY IN THE SOUTH. SUNDAY AFTERNOON WILL SEE THESE RED FLAG CONDITIONS RETURN. WYZ280-101000- /O.NEW.KRIW.FW.W.0007.160710T1900Z-160711T0200Z/ /O.CON.KRIW.FW.W.0006.000000T0000Z-160710T0200Z/ NATRONA COUNTY/CASPER BLM- 118 PM MDT SAT JUL 9 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WIND GUSTS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 280... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY FOR STRONG WIND GUSTS AND VERY LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 280... THE RED FLAG WARNING FOR NATRONA COUNTY CONTINUES UNTIL 8 PM MDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY. * AFFECTED AREA...FIRE WEATHER ZONE 280. * WIND...SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ281-101000- /O.NEW.KRIW.FW.W.0007.160710T1900Z-160711T0200Z/ /O.CON.KRIW.FW.W.0006.000000T0000Z-160710T0200Z/ JOHNSON COUNTY/CASPER BLM- 118 PM MDT SAT JUL 9 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WIND GUSTS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 281... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY FOR STRONG WIND GUSTS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 281... THE RED FLAG WARNING FOR JOHNSON COUNTY CONTINUES UNTIL 8 PM MDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY. * AFFECTED AREA...FIRE WEATHER ZONE 281. * WIND...SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AS LOW AS 11 PERCENT. * THUNDERSTORMS...ISOLATED THUNDERSTORMS WITH WIND GUSTS TO 50 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ C.BAKER
4 follow-up statements
873 WWUS85 KRIW 100732 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 132 AM MDT SUN JUL 10 2016 ...RED FLAG WARNING THIS AFTERNOON FOR GUSTY WIND AND LOW RELATIVE HUMIDITY FOR NATRONA AND JOHNSON COUNTIES... .SOUTHWEST WINDS WITH GUSTS TO 40 MPH AND LOW RELATIVE HUMIDITY AS LOW AS 9 PERCENT WILL DEVELOP THIS AFTERNOON AND EARLY EVENING. WYZ280-102200- /O.EXT.KRIW.FW.W.0007.160710T1800Z-160711T0200Z/ NATRONA COUNTY/CASPER BLM- 132 AM MDT SUN JUL 10 2016 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 280... * AFFECTED AREA...FIRE WEATHER ZONE 280. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ281-102200- /O.EXT.KRIW.FW.W.0007.160710T1800Z-160711T0200Z/ JOHNSON COUNTY/CASPER BLM- 132 AM MDT SUN JUL 10 2016 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 281... * AFFECTED AREA...FIRE WEATHER ZONE 281. * WIND...SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AS LOW AS 11 PERCENT. * THUNDERSTORMS...ISOLATED THUNDERSTORMS WITH WIND GUSTS TO 50 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
429 WWUS85 KRIW 101945 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 145 PM MDT SUN JUL 10 2016 ...RED FLAG WARNING THIS AFTERNOON FOR GUSTY WIND AND LOW RELATIVE HUMIDITY FOR NATRONA AND JOHNSON COUNTIES... .SOUTHWEST WINDS WITH GUSTS TO 40 MPH AND LOW RELATIVE HUMIDITY AS LOW AS 9 PERCENT WILL DEVELOP THIS AFTERNOON AND EARLY EVENING. WYZ280-110200- /O.CON.KRIW.FW.W.0007.000000T0000Z-160711T0200Z/ NATRONA COUNTY/CASPER BLM- 145 PM MDT SUN JUL 10 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 280... * AFFECTED AREA...FIRE WEATHER ZONE 280. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ281-110200- /O.CON.KRIW.FW.W.0007.000000T0000Z-160711T0200Z/ JOHNSON COUNTY/CASPER BLM- 145 PM MDT SUN JUL 10 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 281... * AFFECTED AREA...FIRE WEATHER ZONE 281. * WIND...SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AS LOW AS 11 PERCENT. * THUNDERSTORMS...ISOLATED THUNDERSTORMS WITH WIND GUSTS TO 50 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
438 WWUS85 KRIW 102252 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 452 PM MDT SUN JUL 10 2016 ...RED FLAG WARNING UNTIL 800 PM THIS EVENING FOR FIRE ZONE 280 IN NATRONA COUNTY... .SOUTHWEST WINDS WITH GUSTS TO 40 MPH AND LOW RELATIVE HUMIDITY AS LOW AS 9 PERCENT WILL OCCUR UNTIL EARLY EVENING. WYZ281-110000- /O.CAN.KRIW.FW.W.0007.000000T0000Z-160711T0200Z/ JOHNSON COUNTY/CASPER BLM- 452 PM MDT SUN JUL 10 2016 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONE 281... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED FLAG WARNING. THE COLD FRONT HAS MOVED THROUGH ALL OF JOHNSON COUNTY NOW. THE RELATIVE HUMIDITY HAS DRAMATICALLY INCREASED. THE THREAT FOR EXTREME FIRE BEHAVIOR HAS LESSENED TO BELOW RED FLAG CRITERIA. $$ WYZ280-110200- /O.CON.KRIW.FW.W.0007.000000T0000Z-160711T0200Z/ NATRONA COUNTY/CASPER BLM- 452 PM MDT SUN JUL 10 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR VERY LOW RELATIVE HUMIDITY...HOT TEMPERATURES AND GUSTY WIND FOR FIRE WEATHER ZONE 280... * AFFECTED AREA...FIRE WEATHER ZONE 280. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...AS LOW AS 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
429 WWUS85 KRIW 110142 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 742 PM MDT SUN JUL 10 2016 WYZ280-110245- /O.EXP.KRIW.FW.W.0007.000000T0000Z-160711T0200Z/ NATRONA COUNTY/CASPER BLM- 742 PM MDT SUN JUL 10 2016 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR VERY LOW RELATIVE HUMIDITY...HOT TEMPERATURES AND GUSTY WIND FOR FIRE WEATHER ZONE 280... THE COLD FRONT CONTINUES TO MOVE SOUTH THROUGH SOUTHERN NATRONA COUNTY. THE FRONT HAS BROUGHT COOLER AND MUCH HIGHER RELATIVE HUMIDITY TO THE AREA IN THE PAST HOUR. AT 8 PM MDT THE FRONT SHOULD BE THROUGH THE REST OF FIRE ZONE 280. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MDT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jul 9, 11:50 AM MDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 9, 11:50 AM MDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1150 AM MDT SAT JUL 9 2016 .SHORT TERM...Saturday through Monday night The showers of today are now tapering off and should be mostly clear of the area by daybreak. Today has some similarities to Friday as it will be another warm to hot day with mainly isolated to widely scattered showers and thunderstorms. And like yesterday, with the up to 65 degree temperature / dew point spreads, any precipitation could have some downburst wind gusts past 50 mph, even those innocent looking green blobs on radar. There will be some subtle differences however. Temperatures will be a few degrees warmer. And with heights a bit higher and the atmosphere a bit drier, convection will be a bit more limited. For later this afternoon and evening, it would be restricted to the northern half of the area. However, like Friday most of the day will be dry. The other concern is fire weather with a gusty southwest wind developing. Natrona County should verify fairly easily. However, Johnson County is more marginal. We will continue the warning but emphasize southern portions of the county. Most convection should end shortly after midnight but some showers may linger in the far northwest. Sunday looks to become more active as an upper level low and associated cold front, a rather strong one for July, approaches the area. It will move in slowly however, leading to a tale of to weather days across the area. West of the Divide, it will be a much cooler day with clouds as well as showers and some embedded thunder. Meanwhile, areas in the south and east of the divide will have one more warm day. Areas east of around a Buffalo to Worland to Riverton line should be dry all day. High temperatures could be tricky though depending on the timing of the front however. A place like Cody could be stuck in the lower 70s while Casper will likely be in the 90s again. And with the strength of the front, a tightening pressure gradient and decent 700 millibar winds, it will become windy across much of the area. This will bring another day of elevated to critical fire weather. And the thunderstorms could be a bit stronger with more moisture to work with as well as more forcing so we added hail to the storms. Storms will press further east for Sunday night though. The something really interesting may happen later Sunday night into Monday in the west. 700 millibar temperatures will crash behind the front down to around minus 1 to minus 2. This will likely lower snow levels down to around 8000 feet by early Monday morning. The limiting factor is moisture however. The NAM and GFS show the bulk of moisture to the north. Some wrap around moisture will move in as the low moves into Montana however. The bulk of the possible snow would fall during the day though, and this would limit accumulation due to warm ground and the strong July sun. There could still be a small accumulation in the mountains with any decent accumulation limited to areas about 10000 feet,. Meanwhile, temperatures will be much cooler east of the Divide and it will actually feel fall like with highs in the 60s and 70s. As for the chance of precipitation, the latest runs of the models have much of the area in a dry slot and with a gusty westerly wind downsloping would limit convection except maybe in the upslope areas of the Big Horn Range. With the low wet bulb zero levels though small hail would be possible with any thunderstorm or shower that does form. Any showers should end Monday evening with mainly dry conditions later Monday night as high pressure builds into the area. .LONG TERM...Tuesday through Saturday Synopsis...A gradual warming trend begins on Tuesday after a cool morning with some freezing temperatures likely in the western valleys. A westerly flow aloft will prevail Wednesday into next weekend with some afternoon and evening thunderstorms across the north, and dry and breezy conditions across most of southern Wyoming. Discussion...ECMWF and GFS in overall agreement with a zonal flow across the area between upper low lifting across southern Manitoba on Tuesday and upper low shearing out across the Gulf of Alaska. Heights gradually build over the area Tuesday-Thursday as upper high strengthens over the southern Rockies. Model differences occur with shortwaves moving through the westerly flow over the northern Rockies beginning Tuesday night and Wednesday. A Pacific shortwave that is forecast to move into the NW U.S. on Tuesday is steered further north by the ECMWF than GFS. Subsequently, ECMWF is dry and milder across the the north Wednesday than the GFS. A weak frontal boundary is expected to be in place across the north Wednesday, with a few showers and thunderstorms possible along and north of the boundary. The position of this frontal boundary will be the main determinant of thunderstorm chances for the remainder of the week with its position expected to advance/retreat in mostly a diurnal manner. Shortwaves in westerly flow will interact with the frontal boundary with thunderstorms firing off along and north of the boundary. Dry, breezy and warm conditions will prevail south of the boundary along with an elevated fire danger as fuels continue to dry out. && .AVIATION.../18Z ISSUANCE/ Expecting VFR conditions to continue for the next 24 hours. Local MVFR conditions possible though under isolated showers and thunderstorms across the corner of the state NW of a line from KBPI to KBYG. Isolated thunderstorms will develop by 19Z and continue through about 02Z...mainly over the higher terrain...but also likely to impact NW WY valleys...as well as the Big Horn Basin. Gusty wind over 40 knots is expected under and around the showers. Southern and central WY to remain dry today with breezy to windy conditions. Mid level ceilings and light showers possible overnight and into Sunday morning across YNP with more showers and thunderstorms expected across broad NW corner of state Sunday afternoon. && .FIRE WEATHER... ...RED FLAG WARNING FOR NATRONA AND JOHNSON COUNTY THIS AFTERNOON... Today will be another warm day across the area. There will be isolated to widely scattered showers around but most areas should be rain free most of the time. The main threat from any storm will be erratic and possibly strong wind gusts. Critical fire conditions are likely in Natrona County this afternoon. Johnson County is more borderline through with the worst conditions in the southern portions of the county. Mixing and smoke dispersal will be good to excellent. Elevated to critical fire conditions are expected again east of the divide on Sunday. Much cooler conditions will move into the west on Sunday with some snow possible at the higher elevations later Sunday night as a cold front sweeps across the region. && .RIW Watches/Warnings/Advisories... Red Flag Warning from 1 PM this afternoon to 8 PM MDT this evening for WYZ280-281. && SHORT TERM...Hattings LONG TERM...AEM AVIATION...McDonald FIRE WEATHER...Hattings
Hazardous weather outlook, Jul 9, 2:44 AM MDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 244 AM MDT SAT JUL 9 2016 WYZ001>020-022>030-101100- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 244 AM MDT SAT JUL 9 2016 ...RED FLAG WARNING IN EFFECT FOR NATRONA COUNTY THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER IN NATRONA COUNTY AND SOUTHERN JOHNSON COUNTY THIS AFTERNOON AND EVENING WITH ELEVATED FIRE DANGER IN SOUTHERN WYOMING. ISOLATED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING IN NORTHERN WYOMING WITH STRONG WIND GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY...ELEVATED TO EXTREME FIRE DANGER EAST OF THE DIVIDE. AFTERNOON THUNDERSTORMS POSSIBLE FOR MOST AREAS. SNOW POSSIBLE IN THE WESTERN MOUNTAINS ABOVE 8500 FEET SUNDAY NIGHT AND MONDAY MORNING. MONDAY AND TUESDAY...ELEVATED FIRE WEATHER CONDITIONS CENTRAL AND SOUTH. WEDNESDAY THROUGH FRIDAY...ISOLATED THUNDERSTORMS ACROSS THE NORTH. DRY...WARM AND BREEZY CONDITIONS WILL BRING CONTINUED ELEVATED FIRE WEATHER CONDITIONS ACROSS THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT STRONG WIND GUSTS. THANK YOU.
Nearby
Red Flag Warnings in Wyoming, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.